# SDR FDEA200908122992

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: ARB2850505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE FRONT SPAR VICINITY NR 16 SLAT TRACK OUTBOARD RIB SUSPECTED CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01, REV 41.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 107.
